# SDR UPS02837995

- Difficulty date: April 9, 2002
- Submitted: April 10, 2002
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Damaged
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A VIBRATION FROM NOSE GEAR AREA.  CREW DECLARED EMERGENCY.  A/C LANDED SAFELY.  LT NLG AFT DOOR HAS 8 INCH CRACK ON AFT END OF DOOR.  DOOR REMOVED NLG DOORS REQUIRE ADJ AND TEST MM 32-22-01.  FOUND LT AND RT NLG AFT DOORS BROKEN.  LT DOOR WAS CRACKED.  RT GEAR DOOR AFT HINGE BROKE OFF AT DOOR CAUSING PROBLEM.  REMOVED AND REPLACED RT NLG AFT DOOR.  PERFORMED NLG DOOR ADJ/TEST PROCEDURES, OPS CKS OK IAW MM 32-22-01.
